RELEASE IN PART B6

From:

Abedin, Huma < AbedinH@state.gov>

Sent:

Tuesday, July 5, 2011 5:30 PM

To:

Н

Cc:

Valmoro, Lona J

Subject:

Fw: 7-6-S DRAFT SCHEDULE

Attachments:

hrc draft schedule-7-6.doc; hrc draft schedule-7-6.doc

Lona will also send final

From: Dewan, Linda L

Sent: Tuesday, July 05, 2011 11:20 AM

To: S_S-DraftSchedule

Cc: '.

Subject: 7-6-S DRAFT SCHEDULE

SEE ATTACHMENT

DRAFT-7/5/11-10:55am

WASHINGTON, DC

SPECIAL ASSISTANT:

LONA VALMORO

OFFICE (202) 647-9071

CELL

STAFF ASSISTANT:

LINDA DEWAN

OFFICE (202) 647-5733

CELL

PREV RON Washington, DC

8:25 am

DEPART Private Residence

En route State Department [drive time: 10 minutes]

8:30 am

ARRIVE State Department

8:35 am

PRESIDENTIAL DAILY BRIEFING

8:40 am

Secretary's Office

8:45 am

DAILY MEETING W/SENIOR STAFF

9:15 am

Secretary's Conference Room

9:15 am

'MONDAY' MEETING WITH ASSISTANT SECRETARIES

10:00 am

Principals Conference Room 7516

10:00 am

GROUP PHOTO WITH 2010-2011 JEFFERSON SCIENCE FELLOWS

10:05 am

East Hall

Contact: Lawrence Lin (STAS) Tel.7-8939, 202-663-3243, cell

CLOSED PRESS (official photographer only)

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05780969 Date: 09/30/2015

B6

Staff: Lauren

Note: approximately 12 persons expected

10:15 am

GROUP PHOTOS WITH TECHWOMEN GROUP

10:20 am

Treaty Room and Side Room

Contact: Chelsea Maughan (ECA) Tel. 7-9199 CLOSED PRESS (official photographer only)

Staff: Lauren

- Participants in TechWomen (37)
- U.S. Mentors (26)
- Representatives from Department's partner organization (9) (t)

10:15 am

MEETING w/SPECIAL ENVOY TO THE MIDDLE EAST DAVID HALE (t)

10:45 am

Secretary's Outer Office

Contact:

CLOSED PRESS

Staff:

10:45 am

MEETING WITH KURT CAMPBELL

11:15 am

Secretary's Outer Office Contact: EAP Tel. 7-9596

CLOSED PRESS

Staff:

11:15 am

OFFICE TIME

12:00 pm

Secretary's Office

12:00 pm

REMARKS AT CLOSING LUNCHEON FOR THE INAUGURAUL

12:10 pm

TECHWOMEN PROGRAM

Benjamin Franklin Room

Contact: Sheila Casey (EAP) Tel. 2-6070, 202-632-6070, cell

OPEN PRESSStaff: Lauren

Note: approximately 200 persons expected; seated for luncheon.

- ECA Assistant Secretary Ann Stock will greet HRC at her office and escort to podium in Franklin Room.
- HRC introduced by ECA Assistant Secretary Ann Stock
- HRC makes brief remarks (5-7 minutes) from podium and departs.

12:15 pm

OFFICE TIME

3:00 pm

Secretary's Outer Office

3:00 pm

BILATERAL WITH PERUVIAN PRESIDENT HUMALA

3:30 pm

Secretary's Conference Room (t)

Contact:

B6

Protocol Contact:

CAMERA SPRAY (in Treaty Room preceding bilateral)

Note: interpretation requirements TBD

Staff:

S Staff Alice Wells

WHA TBD

PA Acting Assistant Secretary Mike Hammer

WHA Notetaker

Peruvian Participants: President __ Humala

Others TBD

3:30 pm

OFFICE TIME

4:15 pm

Secretary's Office

TIME TBD

PRE-BRIEF FOR SMALL GROUP MEETING

Secretary's Outer Office

4:20 pm

DEPART State Department

En route White House [drive time: 5 minutes]

4:25 pm

ARRIVE White House

4:30 pm

WEEKLY MEETING W/POTUS

5:00 pm

Oval Office

Contact: Jessica Wright Office

CLOSED PRESS

5:15 pm

SMALL GROUP MEETING

6:45 pm

White House Situation Room

Contact:

CLOSED PRESS

6:50 pm

DEPART White House

En route Private Residence [drive time: 15 minutes]

7:05 pm

ARRIVE Private Residence

HRC RON

Washington, DC

WJC RON

Weather:

Washington, DC: Thundershowers, 91/75.

B6